Medical questions & health advice by board certified doctors
"Burning palms and soles of feet - why?"
Had bronchitis for a month. Took z pack. .. Did nothing. Took an iv with rossefin and solemedrol and i felt like a million b ucks. Next day the palms of my hands and soles of feet are red and burning. Went back to doc. He says he has no clue. Gives me amoxocylin. Take it...hands are now even more red itching and i have lost feeling in ,ertain parts of finger tips. Finger tips are also darkening... Blue hue to them. Calledd the doc.left 2 messages. Jands hurt itch and burn ... Soles of feet.. Same symptoms. Any ideas besides go get a new doctor?
There are several different possibilities here, but the likelihood that you are experiencing some sort of reaction to an antibiotic (you have taken three different ones recently) is high on my list. I would recommend getting in to a primary care doctor right away. If you cannot reach your own primary care doctor about this issue, then going to an emergency room or an urgent care center for more rapid evaluation would not be unreasonable. They can help figure out whether or not this is an allergic reaction and, if so, what to do about it. In the meantime you should watch out for signs of any serious allergic reaction. For example, if you develop swelling in your tongue or face, wheezing, trouble breezing, or abdominal pain, these could all be signs of a serious type of allergic reaction that requires immediate evaluation. In this case, you should call an ambulance or get to an emergency room right away in order to be evaluated. In addition to an allergic or drug reaction, your doctor can also consider the other things that can cause skin reactions on the palms or soles, which might include certain viral infections or inflammatory conditions like eczema.
Need more info?See a doctor today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.